# SDR 98ZZZX4686

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38WP
- Make and model: Cessna 650
- Aircraft serial: 650032
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 99141292
- Condition: Leaking
- Location: Air Distribution
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

POST-FLIGHT INSPECTION REVEALED STREAKING ON AFT FUSELAGE HYDRAULIC FAN AFT EXHAUST DUCT AREA.  REPLACED HYDRAULIC FAN ASSEMBLY.
